# SDR DLM88081681

- Difficulty date: November 15, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 43173
- Aircraft time: 48,193 hours, 36,407 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED UPPER SKIN ON RT ELEVATOR CONTROL TAB.  THIS NR WAS ACCOMPLISHED IAW OPN 1031.  WEIGHT AND BALANCE CHECK TO BE ACCOMPLISHED PER NR T0111759.
